All of a sudden i started with some diaheria and the traces of blood are less.
I waited for 2 days and symptoms are not going away.
Today i had 4mg of Imodium to see if it helps.
What could be the reasons for diahera? Food may cause or it could be a seasonal one?
I was wondering if i need to continue my Colozal and probiotics while taking Imodium.
Is there any possibility of this ending up with big flareup?
I'm confused and wondering if i need to go to GI or wait for few more days.
Please suggest your opinion.
Waiting for your responses...........
Thanks for all your inputs..........
If you are experiencing only traces of blood, then you could be bleeding for other reasons, such as hemorrhoids or a fissure.
Keep a food diary to see whether or not food has an affect on your bowel movements. Pay particular attention to yeast, wheat, gluten, lactose, and fructose. For most people, rice is usually safe to eat, and it helps provide bulk. Supplement with anti-inflammatory foods such as mild curry, which contains turmeric--one of the most powerful anti-inflammatory compounds in nature. Read all ingredients. Many foods contain high fructose corn syrup.
Continue to take Colozal if it is helping.
Continue to take Probiotics.
Yes. You could end up with a big flareup if you aren't careful.
Yes. Go see your GI ASAP.
Joy - 47 yrs and counting
Diagnosed w/ UC Dec 06 (also have IBS)
Currently in remission
Lexapro (for stress)
Probiotics and Vitamins (a whole bunch of them)
Anti-inflammatory foods: turmeric, seaweed, garlic...
Avoid: pro-inflammatory foods, HFCS, foods high in fructose, artificial sweeteners
Previous treatments: Fecal transplantation (worked), Prednisone (stopped working), Colazal (stopped working), Asacol (stopped working)